Let , , and denote the edge-connectivity, vertex-connectivity, the algebraic connectivity and the Laplacian spectral radius of , respectively. In this paper, we prove that for integers and , and any simple graph of order with minimum degree , girth and clique number , the edge-connectivity if $\mu_{n-1}(G) \geq \frac{(k-1)n}{N(\delta,g)(n-N(\delta,g))}\mu_{n-1}(G) \geq \frac{(k-1)n}{\varphi(\delta,r)(n-\varphi(\delta,r))}N(\delta,g)$ is the Moore bound on the smallest possible number of vertices such that there exists a -regular simple graph with girth , and $\varphi(\delta,r) = \max{\delta+1,\lfloor\frac{r\delta}{r-1}\rfloor}\mu_{n-1}(G)\frac{\mu_1(G)}{\mu_{n-1}(G)}$ to characterize vertex-connectivity of graphs with fixed girth and clique number are also presented. Former results in [Linear Algebra Appl. 439 (2013) 3777–3784], [Linear Algebra Appl. 578 (2019) 411–424], [Linear Algebra Appl. 579 (2019) 72–88], [Appl. Math. Comput. 344-345 (2019) 141–149] and [Electronic J. Linear Algebra 34 (2018) 428–443] are improved or extended.

生成讲解博客的中文版本

生成AI智能校验的中文版本